Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Brain MRI showed tiny bilateral cerebral chronic lancunar infracts with mild diffuce cerebral atrophy. Any treatment?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5485 Questions
Question
i do brain mri report is , mr scan reveas tiny bilateral cerebral chronic lancunar infracts with mild diffuce cerebral atrophy treatment , age 55 yrs please give treatment
Posted Tue, 23 Oct 2012 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 12 minutes later
Hi,
Thank you for contacting Healthcare magic.
The findings report two things:
1. Cerebral lacunar infarcts
2. Mild cerebral atrophy.
First of all, let me reassure you that both these findings are minor problems and there is no need to worry.
Infarcts refers to lack of blood flow to some parts of brain.
For this, you may need to take aspirin tablets, if you are not taking.
You should also keep your BP, sugar and cholesterol within normal limits.
Cerebral atrophy refers to mild shrinkage of brain, which normally happens as one grows older.
You may take vitamin B12 supplements-methycobal 500 mcg once daily.
I hope it clarifies. Please get back if you require any further information.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: Brain MRI showed tiny bilateral cerebral chronic lancunar infracts with mild diffuce cerebral atrophy. Any treatment? 1 hour later
sir, i have walking loss balance , speech problem, very much waekness, i have take a asprin 150 daily in a once, & syndopa pluse daily 3 time, clopidogrel 75 daily once tablet, please answer me this tablet are right, & when time i recover, i take a tablet since last 6 month. please give reply
thanks
 
 
Answered by Dr. Sudhir Kumar 55 minutes later
Thank you for getting back with more details.
The medicines you are taking now are correct. Please continue them.
In addition, you can also have physiotherapy sessions, speech therapy, regular exercises and daily walking.
You will gradually recover over time, usually in a few months to one year time.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor